MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number GDSF2233
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Anemia (1706); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device was discarded at the facility and is not available for analysis.According to the site, the event was procedure related.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular procedure to treat a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.A gore® dryseal flex introducer sheath was used for access.On (b)(6) 2026, the patient experienced 500 ml blood loss and an acute post-op blood loss anemia and had a blood transfusion treatment in operating room.On (b)(6) 2026, a left axillary hematoma was noticed.Based on the study data, the event was potentially related to dryseal flex introducer sheath and was fixed during the initial procedure.According to the physician, the patient didn¿t have a significant amount of blood loss.Preoperatively, hgb was low and we transfused to keep hgb >9.Transfusion was not due to blood loss.According to the site, hematoma was caused by the accessory device.100 ml blood loss was from evacuated hematoma at left axillary and was caused by the accessory device.Based on the information provided, it was uncertain where additional 400ml blood loss originated from.Documented in op note ebl = total of 500 ml.The event was resolved.According to the site, it was procedure related.The patient tolerated the procedure and discharged home in stable condition.
 
Additional Manufacturer Narrative
H6: code c19: a review of the manufacturing records indicated the lot met pre-release specifications.The sheath was discarded at the facility and is not available for analysis.According to the site, the event was procedure related.According to the site, hematoma was caused by the accessory device, however there was no vessel damage/trauma reported.100 ml blood loss was from evacuated hematoma at left axillary and was caused by the accessory device.The patient experienced 500 ml blood loss.It was uncertain where additional 400 ml blood loss originated from.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24585053
Report Number3007284313-2026-04625
Device Sequence Number13120413
Product Code DYB
UDI-Device Identifier00733132659012
UDI-Public(01)00733132659012(17)280121
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/14/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age75 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite